# SDR AALA202207157372

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N358PW
- Make and model: Boeing 737
- Aircraft serial: 33349
- Aircraft time: 13,166 hours, 5,534 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG26173
- Condition: Torn
- Location: Zone 800 - Doors
- Part time: 13,432 hours, 5,762 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1L DOOR SLIDE GIRT BAR ATTACH MATERIAL IS TORN. REPLACED SLIDE PER AMM 25-66-00.
